Decompositions and asymptotic limit for bicontractions

Tom 105 / 2012

Marek Kosiek, Laurian Suciu Annales Polonici Mathematici 105 (2012), 43-64 MSC: Primary 47A99. DOI: 10.4064/ap105-1-5


The asymptotic limit of a bicontraction $T$ (that is, a pair of commuting contractions) on a Hilbert space $\mathcal{H}$ is used to describe a Nagy–Foiaş–Langer type decomposition of $T$. This decomposition is refined in the case when the asymptotic limit of $T$ is an orthogonal projection. The case of a bicontraction $T$ consisting of hyponormal (even quasinormal) contractions is also considered, where we have $S_{T^*}=S_{T^*}^2$.


  • Marek KosiekWydział Matematyki i Informatyki
    Uniwersytet Jagielloński
    Łojasiewicza 6
    30-348 Kraków, Poland
  • Laurian SuciuDepartment of Mathematics
    “Lucian Blaga” University of Sibiu
    Dr. Ion Ratiu 5-7
    Sibiu 550012, Romania

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek